# SDR SWAA2021110539217

- Difficulty date: November 2, 2021
- Submitted: November 5, 2021
- Operation: Air carrier
- Aircraft: N403WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29815
- Aircraft time: 69,851 hours, 41,332 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Adjust
- Location: R2 Door
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT REAR ESCAPE SLIDE NOT STOWED CORRECTLY ; / [01] ADJUSTED DOOR SLIDE SKIRT PER MM 25-66-00
